MAUDE Adverse Event Report: AS LVP 20D LOW SORB; INTRAVASCULAR ADMINISTRATION SET

AS LVP 20D LOW SORB; INTRAVASCULAR ADMINISTRATION SET
Model Number 11426964
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: a complaint of particulates being found on the set prior to use was received from the customer.No product or photo was returned by the customer.The customer complaint of foreign matter could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 11426964 because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that foreign matter was found in the as lvp 20d low sorb tubing set before use.The following information was provided by the initial reporter: "particulate matter in iv tubing set.Saw before iv set used on patient.".

Brand Name
AS LVP 20D LOW SORB
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12283654
Report Number9616066-2021-51721
Device Sequence Number3532003
Product Code FPA
UDI-Device Identifier50885403232365
UDI-Public50885403232365
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number11426964
Device Catalogue Number11426964
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2021
Initial Report FDA Received Date08/05/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1